I have been on citalopram for 3 weeks still feel very tired during the day, I started on 20mg and went to 40 after the first 8 days. So technically only 2 weeks on 40mg. Anyone have any advice when I should start feeling better? I am being treated for generalized Anxiety Disorder and Depression, it almost feels as if my anxiety is worse. Anyone else have similar experiences?
wxman93; This is very common on these medications when we are building up our blood level lots of times the symptoms get worse before they get better.But at this point, you should at anytime start to feel some results. And with Citalopram you are normally at the peak at about 4 weeks after the last dose change so you should be feeling some relief very soon. Chuck1957
Hi, 8 days is very early to make a leap to 40mg, but i'm sure there were reasons. When i first started with Citalopram (at 20mg) i felt overwhelmed by depression, the first 3 weeks were really tough, so i was given a dose increase to 40mg, also earlier than standard practice. I felt better almost immediately. So as you are also at the 3 week mark, you could find yourself feeling better any day now... It may take another week or so, but you can look forward to improvements very soon
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Feb 2011 • 3 answers
Posted 4 Mar 2012 • 2 answers
Posted 7 Oct 2012 • 4 answers
Posted 16 Dec 2013 • 2 answers
Posted 15 Sep 2016 • 1 answer